# SDR ASAA2013040394407

- Difficulty date: April 3, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORFLAP UPPER SURFACE REPAIR DOUBLER IS CHAFED.  ACFT GROUNDED.  BONDED REPAIR OF RT WING INBD FOREFLAP UPPER SURFACE REPAIR DOUBLER IAW SRM 51 70 10, REPAIR 4.  (PERMANENT REPAIR).
